# SDR COM60496

- Difficulty date: June 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LANDING GEAR DISAGREE MESSAGE, WHEN GEAR SELECTED DOWN.  CYCLED GEAR AND INDICATIONS NORMAL.  COULD NOT DUPLICATE DISCREPANCY, AIRCRAFT RETURNED TO SERVICE.
